Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Irreducible representations of $ A\sb{n}$ with a $ 1$-dimensional weight space


Authors: D. J. Britten and F. W. Lemire
Journal: Trans. Amer. Math. Soc. 273 (1982), 509-540
MSC: Primary 17B10
DOI: https://doi.org/10.1090/S0002-9947-1982-0667158-4
MathSciNet review: 667158
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we classify all irreducible linear representations of the simple Lie algebra $ {A_n}$ which admit a one-dimensional weight space with respect to some Cartan subalgebra $ H$ of $ {A_n}$. We first show that the problem is equivalent to determining all algebra homomorphisms from the centralizer of the Cartan subalgebra $ H$ in the universal enveloping algebra of $ {A_n}$ to the base field. We construct all such algebra homomorphisms and provide conditions under which two such algebra homomorphisms provide inequivalent irreducible representations of $ {A_n}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17B10

Retrieve articles in all journals with MSC: 17B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1982-0667158-4
Keywords: Irreducible representations, weight space decomposition, Harish-Chandra homomorphism
Article copyright: © Copyright 1982 American Mathematical Society